Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HALYARD HEALTH, INC. HALYARD; CATHETER AND TIP, SUCTION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HALYARD HEALTH, INC. HALYARD; CATHETER AND TIP, SUCTION
Model Number
97021
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
01/02/2018
Type of Reportable Event
Malfunction
Event or Problem Description
While performing mouth care on an intubated patient, the swab snapped when the patient closed their mouth.Sponge tip retrieved with yankauer, and kelly clamp from back of patient's mouth.
New Search
Submit an Adverse Event Report
Brand Name
HALYARD
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer
(Section D)
HALYARD HEALTH, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key
7185346
Report Number
7185346
Device Sequence Number
16159121
Product Code
JOL
UDI-Device Identifier
20680651970217
UDI-Public
(01)20680651970217
Combination Product (Y/N)
N
Initial Reporter State
RI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/08/2018
Report Date
(Section F)
01/08/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Nurse
Device Expiration Date
01/28/2019
Device Model Number
97021
Device Catalogue Number
97021-02
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/08/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/12/2018
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
SUCTION
Patient Age
77 YR
Date Report Sent to FDA
01/08/2018